| Model Number |
LF-GP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found no other reportable malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the intubation fiberscope exhibited peeling off of the coat of the light guide pipe.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Additionally, the component code has been corrected.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been eight years since the subject device was manufactured.Based on the results of the investigation, the reportable malfunction was likely due to stress of repeated use, external factors, or handling of the device.However, the root cause of the reportable malfunction could not be determined.The suggested event is detectable and preventable by handling the scope in accordance with the following sections of the instructions for use: instructions, chapter 3 ¿preparation and inspection¿, section 3.2 ¿preparation and inspection of the endoscope¿ describes how to inspect for the subject event.Olympus will continue to monitor field performance for this device.